Benadryl Allergy & Cold Relief Dye Free Liqui-Gels Diphenhydramine HCl Perspective: front
Hover to Zoom
Benadryl Allergy & Cold Relief Dye Free Liqui-Gels Diphenhydramine HCl Perspective: back
Hover to Zoom
Benadryl Allergy & Cold Relief Dye Free Liqui-Gels Diphenhydramine HCl Perspective: left
Hover to Zoom
Benadryl Allergy & Cold Relief Dye Free Liqui-Gels Diphenhydramine HCl Perspective: right
Hover to Zoom
Benadryl Allergy & Cold Relief Dye Free Liqui-Gels Diphenhydramine HCl Perspective: top
Hover to Zoom
Benadryl Allergy & Cold Relief Dye Free Liqui-Gels Diphenhydramine HCl Perspective: bottom
Hover to Zoom

Benadryl Allergy & Cold Relief Dye Free Liqui-Gels Diphenhydramine HCl

4.72(209)View All Reviews
24 ctUPC: 0031254717021
Purchase OptionsSold and Shipped by
$8.04 discounted from $8.41

Product Details

Allergies can hit fast. Get powerful relief with Benadryl Dye-Free Liqui-Gels Antihistamine Allergy Medicine that temporarily relieves the allergy symptoms associated with hay fever or other upper respiratory allergies caused by common allergens such as pollen, dust mites, mold and pet dander, as well as symptoms of the common cold. Free of dyes, each of these liquid gels contains 25 mg of the antihistamine diphenhydramine HCl to temporarily treat allergy symptoms such as sneezing, runny nose, itchy nose or throat, and itchy, watery eyes, and cold symptoms such as sneezing and runny nose. Effective relief day or night, this allergy medicine is safe and effective, when used as directed, and has a dye-free formula. From a doctor recommended brand, Benadryl liquid capsules are intended for adults and children ages six and up to relieve indoor and outdoor allergy symptoms and cold symptoms.

  • Benadryl Dye-Free Liqui-Gels Antihistamine Allergy Medicine for temporary cold & allergy relief
  • Allergies can hit fast; Get effective relief from allergies & cold symptoms with liquid capsules
  • Contains 25 mg of the powerful antihistamine diphenhydramine HCl 25 mg per liquid gel
  • Relieves allergy symptoms of sneezing, runny nose, itchy nose or throat, & itchy, watery eyes
  • Relieves cold symptoms of sneezing & runny nose to provide more than just allergy relief

Shipping & Return Information

Ratings and Reviews

Jay C Food Stores is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.72(209)
    5
    (160)
    4
    (42)
    3
    (5)
    2
    (1)
    1
    (1)